# SDR AU960559

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCE2YR2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8621202V
- Condition: Cracked
- Location: Engine Mounting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ENGINE MOUNT FRAMES CRACKED
